Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 17, Number 4, 2007

On rings asymptotically close to associative rings
pp. 227-267(41)
Author: Belov, A. Y.

Favourites:
ADD

Continued fractions, the group GL(2, ℤ), and Pisot numbers
pp. 268-290(23)
Authors: Berestovskiĭ, V. N.; Nikonorov, Y. G.

Favourites:
ADD

A categorical property of the Stone-Čech compactification
pp. 291-296(6)
Author: Beshimov, R. B.

Favourites:
ADD

Tolerant valuation rings
pp. 297-301(5)
Author: Ershov, Y. L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more